Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On completely decomposable groups


Author: John S. P. Wang
Journal: Proc. Amer. Math. Soc. 15 (1964), 184-186
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9939-1964-0159878-X
MathSciNet review: 0159878
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fuchs, Abelian groups, Publ. House of the Hungarian Academy of Sciences, Budapest, 1958. MR 0106942 (21:5672)
  • [2] R. A. Beaumont and R. S. Pierce, Torsion-free rings, Illinois J. Math. 5 (1961), 61-98. MR 0148706 (26:6212)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0159878-X
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society